Open Access
Int. J. Simul. Multidisci. Des. Optim.
Volume 8, 2017
Article Number A11
Number of page(s) 8
Published online 18 August 2017
  1. Astrita G, Marrucci G. 1974. Principles of non-Newtonian fluid mechanics. McGraw-Hill: New York.
  2. Acerbi E, Mingine G. 2002. Regularity results for stationary electrorheological fluids. Arch. Ration. Mech. Anal., 164, 213–259. [CrossRef] [MathSciNet]
  3. Acerbi E, Mingione G, Seregin GA. 2004. Regularity results for parabolic systems related to a class of non Newtonian fluids. Ann. Ins. H. Poincaré Anal. Non Linéaire, 21, 25–60.
  4. Antontsev SN, Shmarev SI. 2009. Anisotropic parabolic equations with variable nonlinearity. Publ. Mat., 53(2), 355–399. [CrossRef] [MathSciNet]
  5. Antontsev SN, Shmarev SI. 2005. A model porous medium equation with variable exponent of nonlinearity: existence, uniqueness and localization properties of solutions. Nonlinear Anal., 60, 515–545. [CrossRef] [MathSciNet]
  6. Antontsev SN, Shmarev SI. 2009. Localization of solutions of anisotropic parabolic equations. Nonlinear Anal., 71, 725–737. [CrossRef]
  7. El Ouardi H, de Thelin F. 1989. Supersolutions and stabilization of the solutions of a nonlinear parabolic system. Publicacions Mathematiques, 33, 369–381. [CrossRef] [MathSciNet]
  8. El Ouardi H, El Hachimi A. 2002. Existence and regularity of a global attractor for doubly nonlinear parabolic equations. Electron. J. Diff. Eqns., 2002(45), 1–15.
  9. El Ouardi H, El Hachimi A. 2001. Existence and attractors of solutions for nonlinear parabolic systems. Electron. J. Qual. Theory Differ. Equ., 5, 1–16. [CrossRef] [EDP Sciences] [MathSciNet]
  10. El Ouardi H, El Hachimi A. 2006. Attractors for a class of doubly nonlinear parabolic systems. Electron. J. Qual. Theory Differ. Equ., 1, 1–15. [CrossRef] [EDP Sciences] [MathSciNet]
  11. El Ouardi H. 2011. Global attractor for quasilinear parabolic systems involving weighted p-Laplacian operators. J. Pure App. Mat. Advances App., 5(2), 79–97. [MathSciNet]
  12. El Ouardi H. 2013. Long-time behavior for a nonlinear parabolic systems with variable exponent of nonlinearity. Int. J. Adv. Math. Math. Sci., 2(1), 27–36.
  13. Esteban JR, Vazquez JL. 1982. On the equation of turbulent filtration in one-dimensional porous media. Nonlinear Anal., 10, 1303–1325. [CrossRef]
  14. Kristaly A, Radulescu V, Varga C. 2010. Variational principles in mathematical physics, geometry, and economics. Qualitative analysis of nonlinear equations and unilateral problems in Encyclopedia of mathematics and its applications, vol. 136. Cambridge University Press: Cambridge.
  15. Chang KC. 1986. Critical point theory and its applications. Shanghai Scientific and Technology Press: Shanghai.
  16. Fan X. 2007. Global C1,α regularity for variable exponent elliptic equations in divergence form. J. Diff. Equ., 235, 397–417. [CrossRef]
  17. Fan X, Zhao D. 2001. On the space Lp(x)(Ω) and Wm,p(x) (Ω). J. Math. Anal. Appl., 263, 749–760. [CrossRef]
  18. Fan X, Zhang QH. 2003. Existence of solutions for p(x)-Laplacian Dirichlet problem. Nonlinear Anal., 52, 1843–1852. [CrossRef] [MathSciNet]
  19. Lions JL. 1969. Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod: Paris.
  20. Lian S, Gao W, Yuan H, Cao C. 2012. Existence of solutions to an initial problem of evolutional p(x)-Laplace equations. Ann. I. H. Poincaré – AN, 29(3), 377–399, DOI: 10.1016/j.anihpc.2012.01.001. [CrossRef] [MathSciNet]
  21. Martinson LK, Pavlov KB. 1971. Unsteady shear flows of a conducting fluid with a rheological power law. Magnitnaya Gidrodinamika, 2, 50–58.
  22. Ruzicka M. 2000. Electrorheological fluids: Modeling and mathematical theory. Lecture Notes in Mathematics. vol. 1748. Berlin: Springer-Verlag. [CrossRef]
  23. Simon J. 1987. Compact sets in Lp(0, T; B). Ann. Mat. Pura Appl., 146, 65–96. [CrossRef] [MathSciNet]
  24. Tedeev AF. 2007. The interface blow-up phenomenon and local estimates for doubly degenerate parabolic equation. Appl. Anal., 86(6), 755. [CrossRef] [MathSciNet]
  25. Zhao JN. 1993. Existence and nonexistence of solutions for ut = div(|∇u|p − 2u) + f(∇u, u, x, t). J. Math. Anal. Appl., 172(1), 130–146. [CrossRef] [MathSciNet]
  26. Fu Y, Zhang X. 2009. Multiple solutions for a class of p(x)-Laplacian systems. J. Inequal. Appl. Art., 2009(191649), 1–12.
  27. El Hamidi A. 2004. Existence results to elliptic systems with non standard growth condition. J. Math. Anal. Appl., 300, 30–42. [CrossRef] [MathSciNet]
  28. Marion M. 1987. Attractors for reaction-diffusion equation: existence and estimate of their dimension. Appl. Anal., 25, 101–147. [CrossRef] [MathSciNet]
  29. Ogras S, Mashiyev A, Avci M, Yucedag Z. 2008. Existence of solution for a class of elliptic systems in RN involving the (p(x), q(x))-Laplacian. J. Inequal. Appl., 612938, 16. [MathSciNet]
  30. Xu X, An Y. 2008. Existence and multiplicity of solutions for elliptic systems with nonstandard growth conditions in RN. Nonlinear Anal., 68, 956–968. [CrossRef] [MathSciNet]
  31. Wei Y, Gao W. 2007. Existence and uniqueness of local solutions to a class of quasilinear degenerate parabolic systems. Appl. Math. Comput., 190, 1250–1257. [CrossRef] [MathSciNet]
  32. Niu W. 2012. Long-time behavior for a nonlinear parabolic problem with variable exponents. J. Math. Anal. Appl., 393, 56–65. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.